# SDR SWAA2025120232381

- Difficulty date: November 6, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 57,429 hours, 38,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1668 FAILED TEST.  R & R BATTERY PACK M1668 AND PERFORMED GOOD OPS CHECK IAW AMM 33-51-06-960-805.
